# SDR CALA2017081802791

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 8,800 hours, 3,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON 01 EMERGENCY FLOOR LIGHT BY SEAT 1B MISSING A LENS COVER. REPLACED LAMP ASSEMBLY LENS COVER. OPS CHECK GOOD REF AMM 33-51-14.
